# SDR SIMA20151220001

- Difficulty date: December 20, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 31,758 hours, 27,366 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DECENT WHILE USING SPOILERS TO ASSIST THE DECENT, ONCE THE SPOILERS HANDLE WAS RETURNED TO STOWED POSITION, EICAS MSG SPOILER FAIL WITH SPOILERS INDICATION ON OPEN.  FOLLOWED EPC EMERGENCY PROCEDURES.  PERFORMED SPOILER & SPEED BRAKE SYS.  OPERATIONS GOOD & FAULT SYS OPERATES AS REQUIRED IAW AMM 27-63-01.
